Discussions that mention tenormin

Heart Disorders board


I know too high a dose of Tenormin can cause dizziness. What if you are on a dose that is too low? Anyone know what symptoms it can cause if any?
asylum,

Taking too little Tenormin (atenolol) will just give inadequate BP contol, less heart rate lowering, and worse angina control.

Like any drug, you've got to take enought to control what you are controlling or else there will be poor control :D:D
What dose of tenormin are you taking? I take 50 mg. once daily and haven't experienced any dizziness, thank goodness.
I was originally started with 50 like you. I lost thirty pounds and became very dizzy. Found out it was too high a dose of Tenormin,,dropped me to 25 then 12.5, If you lose any weight and start becoming dizzy make certain you bring the dose of Tenormin to your drs attention. It was my husband who is a pharmacist who finally figured out what ws causing my dizziness..the drs had no idea.